# SDR CA970314003

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Air Line
- Part number: 3028325
- Condition: Broken
- Location: P3 Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 ENGINE WOULD NOT START IN AUTO MODE. P3 AIR LINE WAS FOUND BROKEN FROM THE P3 AIR FILTER HOUSING. NEW PART INSTALLED.
